# SDR CA040918002

- Difficulty date: September 16, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70744
- Condition: Failed
- Location: Mach Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 7200 FEET, THE CAPTAIN WAS MAKING SMALL INPUTS TO STAB TRIM. MACH TRIM CAUTION MESSAGE APPEARED FOLLOWED RIGHT AFTER BY A STAB TRIM CAUTION.  THE STAB WAS NOT RESPONDING TO INPUTS.  PILOT TRIED TO RE-ENGAGE THE STAB AND NEITHER CHANNEL WOULD.  AIRCRAFT RETURNED TO BASE.  THE LANDING WAS UNEVENTFUL. FOLLOWING TROUBLESHOOTING, MAINTENANCE REPLACED THE MCU AND THE NR 1 SSCU.   AIRCRAFT RETURNED TO SERVICE.
